# SDR SWAA2015030237039

- Difficulty date: January 28, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 85,445 hours, 66,286 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545777
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR CUT OUT FWD LOWER CORNER EXTERNAL SKIN CRACKED AT FASTENER.  REPAIRED SKIN IAW EA.
